# SDR HEEA073564

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- Aircraft time: 13,241 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Support Fitting
- Part number: 206001554001
- Condition: Warped
- Location: Cyclic Bellcrank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYCLIC BELLCRANK SUPPORT ASSY. WARPED. SCRAPPED AND REPLACED WITH SERVICEABLE SUPPORT ASSY.
